Follow
Jun Jason Luo
Jun Jason Luo
Associate Professor, Chongqing University
Verified email at cqu.edu.cn - Homepage
Title
Cited by
Cited by
Year
Lipschitz equivalence of self-similar sets and hyperbolic boundaries
JJ Luo, KS Lau
Advances in Mathematics 235, 555-579, 2013
552013
Topological structure of fractal squares
KS Lau, JJ Luo, H Rao
Mathematical Proceedings of the Cambridge Philosophical Society 155 (1), 73-86, 2013
432013
On the classification of fractal squares
JJ Luo, JC Liu
Fractals 24 (01), 1650008, 2016
192016
On single-matrix graph-directed iterated function systems
L Jun, YM Yang
Journal of mathematical analysis and applications 372 (1), 8-18, 2010
182010
Connectedness of planar self-affine sets associated with non-consecutive collinear digit sets
KS Leung, JJ Luo
Journal of Mathematical Analysis and Applications 395 (1), 208-217, 2012
172012
Spectral property of self-affine measures on Rn
JC Liu, JJ Luo
Journal of Functional Analysis 272 (2), 599-612, 2017
142017
Lipschitz equivalence of self-similar sets and hyperbolic boundaries II
GT Deng, KS Lau, JJ Luo
Journal of Fractal Geometry 2 (1), 53-79, 2015
132015
Self‐similar sets, simple augmented trees and their Lipschitz equivalence
JJ Luo
Journal of the London Mathematical Society 99 (2), 428-446, 2019
102019
Connectedness of planar self-affine sets associated with non-collinear digit sets
KS Leung, JJ Luo
Geometriae Dedicata 175 (1), 145-157, 2015
82015
Lipschitz equivalence of Cantor sets and irreducibility of polynomials
JJ Luo, HJ Ruan, YL Wang
Mathematika 64 (3), 730-741, 2018
72018
Topological properties of self-similar fractals with one parameter
JJ Luo, L Wang
Journal of Mathematical Analysis and Applications 457 (1), 396-409, 2018
72018
On the connectedness of planar self-affine sets
JC Liu, JJ Luo, H Xie
Chaos, Solitons & Fractals 69, 107-116, 2014
72014
Boundaries of disk-like self-affine tiles
KS Leung, JJ Luo
Discrete & Computational Geometry 50 (1), 194-218, 2013
72013
Moran sets and hyperbolic boundaries
JJ Luo
arXiv preprint arXiv:1206.1143, 2012
72012
A characterization of connected self-affine fractals arising from collinear digits
KS Leung, JJ Luo
Journal of Mathematical Analysis and Applications 456 (1), 429-443, 2017
52017
Connectedness of a class of self-affine carpets
KS Leung, JJ Luo, L Wang
Fractals 28 (04), 2050065, 2020
42020
Junction Control by Carbon and Phosphorus Co-Implantation in Pre-Amorphized Germanium
JB Liu, J Luo, E Simoen, YX Niu, F Yang, GL Wang, WW Wang, DP Chen, ...
ECS Journal of Solid State Science and Technology 5 (6), P315, 2016
32016
On the Lipschitz equivalence of self‐affine sets
JJ Luo
Mathematische Nachrichten 292 (5), 1032-1042, 2019
22019
Connectedness of self-affine sets with product digit sets
JC Liu, JJ Luo, K Tang
Fractals 25 (06), 1750053, 2017
22017
Hyperbolic graphs induced by iterations and applications in fractals
SL Kong, KS Lau, JJ Luo, XY Wang
2020
The system can't perform the operation now. Try again later.
Articles 1–20